Hiroshima Mathematical Journal

Function spaces of parabolic Bloch type

Yôsuke Hishikawa and Masahiro Yamada

Full-text: Open access

Abstract

The $L^{(\alpha)}$-harmonic function is the solution of the parabolic operator $L^{(\alpha)}= \partial_{t}+(-\Delta_{x})^{\alpha}$. We study a function space $\widetilde{{\cal B}}_{\alpha}(\sigma)$ consisting of $L^{(\alpha)}$-harmonic functions of parabolic Bloch type. In particular, we give a reproducing formula for functions in $\widetilde{{\cal B}}_{\alpha}(\sigma)$. Furthermore, we study the fractional calculus on $\widetilde{{\cal B}}_{\alpha}(\sigma)$. As an application, we also give a reproducing formula with fractional orders for functions in $\widetilde{{\cal B}}_{\alpha}(\sigma)$. Moreover, we investigate the dual and pre-dual spaces of function spaces of parabolic Bloch type.

Article information

Source
Hiroshima Math. J., Volume 41, Number 1 (2011), 55-87.

Dates
First available in Project Euclid: 31 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1301586290

Digital Object Identifier
doi:10.32917/hmj/1301586290

Mathematical Reviews number (MathSciNet)
MR2809048

Zentralblatt MATH identifier
1233.35199

Subjects
Primary: 35K05: Heat equation
Secondary: 31B10: Integral representations, integral operators, integral equations methods 32A18: Bloch functions, normal functions

Keywords
Bloch space parabolic operator of fractional order reproducing formula

Citation

Hishikawa, Yôsuke; Yamada, Masahiro. Function spaces of parabolic Bloch type. Hiroshima Math. J. 41 (2011), no. 1, 55--87. doi:10.32917/hmj/1301586290. https://projecteuclid.org/euclid.hmj/1301586290


Export citation

References

  • S. Axler, P. Bourdon and W. Ramey, Harmonic Function Theory, Springer-Verlag, New York, 1992.
  • Y. Hishikawa, Fractional calculus on parabolic Bergman spaces, Hiroshima Math. J. 38(2008), 471–488.
  • Y. Hishikawa, The reproducing formula with fractional orders on the parabolic Bloch space, to appear in J. Math. Soc. Japan.
  • H. Koo, K. Nam, and H. Yi, Weighted harmonic Bergman functions on half-spaces, J. Korean Math. Soc. 42(2005), 975–1002.
  • M. Nishio, K. Shimomura and N. Suzuki, $\alpha$-parabolic Bergman spaces, Osaka J. Math. 42(2005), 133–162.
  • M. Nishio, N. Suzuki and M. Yamada, Toeplitz operators and Carleson measures on parabolic Bergman spaces, Hokkaido Math. J. 36(2007), 563–583.
  • W. Ramey and H. Yi, Harmonic Bergman functions on half-spaces, Trans. Amer. Math. Soc. 348(1996), 633–660.
  • M. Yamada, Harmonic conjugates of parabolic Bergman functions, Advanced Studies in Pure Mathematics 44, 391–402, Math. Soc. of Japan, Tokyo, 2006.
  • K. Zhu, Bloch type spaces of analytic functions, Rocky Mountain J. Math. 23(1993), 1143–1177.